Singular projective varieties and quantization

Schlichenmaier, Martin

Document Type: Book chapter
Year of publication: 2001
Book title: Quantization of singular symplectic quotients
The title of a journal, publication series: Progress in mathematics
Volume: 198
Page range: 259-282
Publisher: Landsman, Nicolaas P.
Place of publication: Basel [u.a.]
Publishing house: Birkhäuser
ISBN: 3-7643-6608-7
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (N.N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item